# SDR AALA201703289010

- Difficulty date: March 21, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 63,481 hours, 23,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON LEFT HAND SIDE SILL PLATE, AROUND NUT-PLATE HOLE AND HI-LOCK, AT STRINGER 23L AND FR 66. REPAIRED SILL PLATE PER 53-41-14.
